# SDR USAA950902

- Difficulty date: August 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N618AU
- Make and model: Boeing 757225
- Aircraft serial: 22210
- Engine: Rroyce RB211535E437
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Oil Sleeves
- Condition: Leaking
- Location: Upper/Lower
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

MCI - FLT NR 0675 - CAPTAIN DIVERTED TO MCI DUE TO HIGH OIL CONSUMPTION ON THE LEFT ENGINE.  THE ENGINE WAS NOT SHUT DOWN.  FLIGHT LANDED SAFELY.  MAINTENANCE FOUND A CUT SEAL ON THE LEFT ENGINE HIGH SPEED GEAR BOX RADIAL DRIVE SHAFT.  THE ASSEMBLY WAS RESEALED AND THE UPPER AND LOWER OIL SEALING SLEEVES WERE REPLACED.  NO LEAKS NOTED.  (M)
